Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Model for an anomalous hollow beam and its paraxial propagation

Not Accessible

Your library or personal account may give you access

Abstract

A theoretical model is proposed to approximately describe an anomalous hollow beam of elliptical symmetry with an elliptical solid core, which was observed in experiment recently [Phys. Rev. Lett. 94, 134802 (2005) ]. Expressions for the propagation factor and effective beam spot size for the anomalous hollow beam are derived. Based on the Collins integral formula, an analytical propagation formula for the anomalous hollow beam passing through a paraxial ABCD optical system is derived. The propagation properties in free space are studied graphically.

© 2007 Optical Society of America

Full Article  |  PDF Article
More Like This
An alternative theoretical model for an anomalous hollow beam

Yangjian Cai, Zhaoying Wang, and Qiang Lin
Opt. Express 16(19) 15254-15267 (2008)

Propagation of hollow Gaussian beams through apertured paraxial optical systems

Yangjian Cai and Sailing He
J. Opt. Soc. Am. A 23(6) 1410-1418 (2006)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (2)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (12)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved